F Nous contacter


0

Post-edited Multiple ergodic theorems: old and new - Lecture 1

Auteurs : Kra, Bryna (Auteur de la Conférence)
CIRM (Editeur )

Loading the player...
ergodic theorem multiple recurrence multiple convergence multiple polynomial convergence Walsh's theorem

Résumé : The classic mean ergodic theorem has been extended in numerous ways: multiple averages, polynomial iterates, weighted averages, along with combinations of these extensions. I will give an overview of these advances and the different techniques that have been used, focusing on convergence results and what can be said about the limits.

Codes MSC :
37A05 - Measure-preserving transformations
37A15 - General groups of measure-preserving transformations
37A25 - Ergodicity, mixing, rates of mixing

    Informations sur la Vidéo

    Réalisateur : Hennenfent, Guillaume
    Langue : Anglais
    Date de publication : 14/12/16
    Date de captation : 07/12/16
    Collection : Research talks
    Format : MP4 (.mp4) - HD
    Durée : 01:01:51
    Domaine : Dynamical Systems & ODE ; Number Theory
    Audience : Chercheurs ; Doctorants , Post - Doctorants
    Download : http://videos.cirm-math.fr/2016-12-07_Kra_part1.mp4

Informations sur la rencontre

Nom du congrès : Probabilistic aspects of multiple ergodic averages / Aspects probabilistes des moyennes ergodiques multiples
Organisteurs Congrès : Chazottes, Jean-René ; Kraaikamp, Cor ; Redig, Frank
Dates : 05/12/16 - 09/12/16
Année de la rencontre : 2016
URL Congrès : http://conferences.cirm-math.fr/1512.html

Citation Data

DOI : 10.24350/CIRM.V.19098803
Cite this video as: Kra, Bryna (2016). Multiple ergodic theorems: old and new - Lecture 1. CIRM. Audiovisual resource. doi:10.24350/CIRM.V.19098803
URI : http://dx.doi.org/10.24350/CIRM.V.19098803

Voir aussi

Bibliographie

  1. Host, B., & Kra, B. (2005). Nonconventional ergodic averages and nilmanifolds. Annals of Mathematics Second Series, 161(1), 397-488 - http://dx.doi.org/10.4007/annals.2005.161.397

  2. Host, B., & Kra, B. (2005). Convergence of polynomial ergodic averages. Israel Journal of Mathematics, 149, 1-19 - http://dx.doi.org/10.1007/BF02772534

  3. Leibman, A. (2005). Convergence of multiple ergodic averages along polynomials of several variables. Israel Journal of Mathematics, 146, 303-315 - http://dx.doi.org/10.1007/BF02773538

  4. Walsh, M.N. (2012). Norm convergence of nilpotent ergodic averages
    Annals of Mathematics Second Series, 175(3), 1667-1688 - http://dx.doi.org/10.4007/annals.2012.175.3.15



Z